# SDR R61A202003010287

- Difficulty date: February 14, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK. CFIII AFT WET AREA FLOOR STRUCTURE FR 84, LBL11, SEAT TRACK UPPER FLANGE CORRODED. REPAIRED UPPER FLANGE USING DOUBLER REPAIR PER SRM 53-23-10 REPAIR 4 PSE53-23-005 FCS NOT EFFECTIVE AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
